# SDR FDEA202301070048

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 64,111 hours, 25,000 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Part number: 112N70012
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO TEST OF HOLE #2 REJECTABLE INDICATIONS OF GOUGING   NOTED  AT THE 2:00 AND 7:00 POSTION FACING FWD. WINGS - PLATES AND SKINS - RH WING, UPER SKIN AT DRAG FITTING, HOLE 2, CRACK REPAIR   THIS EA DEVIATES FROM EO F-5730-E0340076. ACCOMPLISHED STEPS 1-13 OF EA F-5730-  T0372074.   MAJOR REPAIR
